An infinitesimal p-adic multiplicative Manin–Mumford Conjecture
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 393-408.

Nos résultats concernent certaines fonctions analytiques sur la boule ouverte unité dans p n centrée en 1. Nous montrons que celles-ci soit ne s’annulent en (ζ 1 -1,...,ζ n -1) que pour un nombre fini de racines de l’unité, soit s’annulent sur tout un translaté du groupe formel multiplicatif. Pour les fonctions polynômiales, cela suit de la conjecture de Manin–Mumford multiplicative. Or nous considérons un ensemble de fonctions bien plus vaste et en particulier déduisons un résultat de rigidité pour les tores formels. De plus, nous étendons ces résultats au-delà du groupe multiplicatif aux groupes formels de type Lubin–Tate.

Our results concern certain analytic functions on the open unit poly-disc in p n centered at the multiplicative unit and we show such functions only vanish at finitely many n-tuples of roots of unity (ζ 1 -1,...,ζ n -1) unless they vanish along a translate of the formal multiplicative group. For polynomial functions, this follows from the multiplicative Manin–Mumford conjecture. However we allow for a much wider class of analytic functions; in particular we establish a rigidity result for formal tori. Moreover, our methods apply to Lubin–Tate formal groups beyond just formal 𝔾 m and we extend the results to this setting.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1030
Classification : 11S31,  13H05,  13F25,  14L05
Mots clés : Manin–Mumford, p-adic rigidity
@article{JTNB_2018__30_2_393_0,
     author = {Vlad Serban},
     title = {An infinitesimal $p$-adic multiplicative {Manin{\textendash}Mumford} {Conjecture}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {393--408},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {2},
     year = {2018},
     doi = {10.5802/jtnb.1030},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1030/}
}
Vlad Serban. An infinitesimal $p$-adic multiplicative Manin–Mumford Conjecture. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 393-408. doi : 10.5802/jtnb.1030. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1030/

[1] Ching-Li Chai Hecke orbits on Siegel modular varieties, Geometric methods in algebra and number theory (Progress in Mathematics) Volume 235, Birkhäuser, 2005, pp. 71-107 | Zbl 1143.14021

[2] Ching-Li Chai A rigidity result for p-divisible formal groups, Asian J. Math., Volume 12 (2008) no. 2, pp. 193-202 | Zbl 1153.14030

[3] Haruzo Hida The Iwasawa μ-invariant of p-adic Hecke L-functions, Ann. Math., Volume 172 (2010) no. 1, pp. 41-137 | Zbl 1223.11131

[4] Haruzo Hida Constancy of adjoint -invariant, J. Number Theory, Volume 131 (2011) no. 7, pp. 1331-1346 | Zbl 1229.11061

[5] Haruzo Hida Hecke fields of Hilbert modular analytic families, Automorphic forms and related geometry: assessing the legacy of I. I. Piatetski-Shapiro (Contemporary Mathematics) Volume 614, American Mathematical Society, 2014, pp. 97-137 | Zbl 1300.11034

[6] Serge Lang Integral points on curves, Publ. Math., Inst. Hautes Étud. Sci., Volume 6 (1960), pp. 319-335 | Zbl 0112.13402

[7] Serge Lang Division points on curves, Ann. Mat. Pura Appl., Volume 70 (1965) no. 1, pp. 229-234 | Zbl 0151.27401

[8] Jonathan Lubin; John Tate Formal complex multiplication in local fields, Ann. Math., Volume 81 (1965) no. 2, pp. 380-387 | Zbl 0128.26501

[9] Paul Monsky On p-adic power series, Math. Ann., Volume 255 (1981) no. 2, pp. 217-227 | Zbl 0437.12016

[10] Ana Raissa Berardo Neira Power series in p-adic roots of unity (2002) (Ph. D. Thesis)

[11] Michel Raynaud Courbes sur une variété abélienne et points de torsion, Invent. Math., Volume 71 (1983) no. 1, pp. 207-233 | Zbl 0564.14020

[12] Thomas Scanlon p-adic distance from torsion points of semi-abelian varieties, J. Reine Angew. Math., Volume 499 (1998), pp. 225-236 | Zbl 0932.11041

[13] John Tate; José Felipe Voloch Linear forms in p-adic roots of unity, Int. Math. Res. Not., Volume 1996 (1996) no. 12, pp. 589-601 | Zbl 0893.11015

[14] Emmanuel Ullmo Positivité et discrétion des points algébriques des courbes, Ann. Math., Volume 147 (1998) no. 1, pp. 167-179 | Zbl 0934.14013

[15] Emmanuel Ullmo Manin-Mumford, André-Oort, the equidistribution point of view, Equidistribution in number theory, an introduction (NATO Science Series II: Mathematics, Physics and Chemistry) Volume 237, Springer, 2007, pp. 103-138 | Zbl 1181.11041

[16] Shouwu Zhang Positive line bundles on arithmetic varieties, J. Am. Math. Soc., Volume 8 (1995) no. 1, pp. 87-221 | Zbl 0861.14018

[17] Shouwu Zhang Equidistribution of small points on abelian varieties, Ann. Math., Volume 147 (1998) no. 1, pp. 159-165 | Zbl 0991.11034